# SDR ASAA2023060843730

- Difficulty date: June 8, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 57,335 hours, 17,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND WEB HAS MULTIPLE SPOTS OF CORROSION. GROUNDED - YES. EVALUATED WEB, ORIG THICK= .045" REMOVED =.012" REMAINING = .033" FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-60-15-1A-1. REMOVED DAMAGED WEB, LOCATED AND DRILLED NEW WEB P/N:146A8123U25. PO.1062266.1. AND INSTALLED IAW B737-800 SRM 51-40-02 AND SRM 51-40-05. T8224P CAL DUE:01-03-2024.
